Intended for healthcare professionals

Letter

Acute anaphylaxis due to topical chlorhexidine acetate.

British Medical Journal 1992; 304 doi: https://doi.org/10.1136/bmj.304.6828.686-b (Published 14 March 1992) Cite this as: British Medical Journal 1992;304:686

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: April 2009 to September 2019

Rendering graph...
AbstractFullPdf
Apr 2009001
Jun 2009003
Jul 2009001
Aug 2009001
Sep 2009003
Oct 2009001
Feb 2010001
Mar 2010001
May 2010003
Jul 2010001
Sep 2010005
Oct 2010003
Nov 2010004
Apr 2011002
Jun 2011003
Jul 2011002
Aug 2011006
Sep 2011001
Oct 2011001
Nov 2011007
Dec 2011009
Jan 2012101
Feb 2012001
Aug 2012001
Oct 2012002
Nov 2012001
Dec 2012001
Mar 2013002
Apr 2013001
May 2013001
Jun 2013001
Oct 2013002
Jun 2014001
Jul 2014005
Dec 2015002
Jan 2016004
Aug 2017001
May 2018002
May 2019001
Sep 2019001
Total1090